# SDR SWAA2017081615685

- Difficulty date: July 30, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER AND LOWER SURFACE OF UPPER CHORD CORRODED AT BS 986, BETWEEN RBL 45 TO LBL 45.  REPAIRED CHORD PER EA AND SRM.
